# SDR QXEA0000797

- Difficulty date: March 24, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD SEAT TRACK HAS LIGHT SURFACE CORROSION INSIDE CHANNEL AT STATION 6700.  REPAIRED IAW FOKKER SRM 53-40-01, AND HORIZON AIR EA 4-53-1097.
